# SDR 98ZZZX3980

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ORD - FLT 502 - F/S REPORTS STRONG TOXIC SMELL IN CABIN.  MAINTENANCE FOUND O-RING FOR YELLOW HYDRAULIC SYSTEM HP FILTER BLOWN OUT.  REMOVED AND REPLACED YELLOW HP FILTER O-RINGS.  NO LEAKS NOTED.
